MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK AXS CATALYST 5 - 058X132 (FDA); CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK AXS CATALYST 5 - 058X132 (FDA); CATHETER, PERCUTANEOUS
Catalog Number M003IC0581320
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.Visual and microscopic inspection of the returned device found the catheter shaft was broken/fractured at 5mm from the strain relief at the proximal end; no other anomalies were noted.Additional information confirmed there was no damage noted to the packaging.Based on the information provided and investigation results, it is probable that the catheter shaft broke as a result of handing the device during removal from its packaging; human factors issue has been assigned to this event.
 
Event or Problem Description
Analysis of the returned device found the catheter shaft was broken.There was no clinical consequence to the patient as a result of this event.

Brand Name
AXS CATALYST 5 - 058X132 (FDA)
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7488661
Report Number3008881809-2018-00204
Device Sequence Number19323692
Product Code DQY
UDI-Device Identifier07613327011999
UDI-Public(01)07613327011999(17)190131(10)19560019
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K151667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Catalogue NumberM003IC0581320
Device Lot Number19560019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2018
Initial Report FDA Received Date05/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1